MAUDE Adverse Event Report: INTERNATIONAL MEDICAL DEVICES HIMPLANT BY PENUMA; PRE-FORMED PENILE SILICONE BLOCK

INTERNATIONAL MEDICAL DEVICES HIMPLANT BY PENUMA; PRE-FORMED PENILE SILICONE BLOCK
Model Number 40209-004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient complained of moderate pain.As part of the informed consent process, the patient signed off on various risks and complications one-by-one.The relevant risks signed off by the patient include extended penile or scrotal pain and discomfort.On (b)(6) 2016, the patient complained of pain in the suprapubic area.He was instructed to continue icing, wear tubi-heal, and to take tylenol as needed.He was followed-up with the next day, (b)(6) 2016, for drain removal.The patient reported the pain was reduced once the drains were removed.Per the clinical investigation report: retrospective analysis of the safety and effectiveness of the silicone block in penile surgery, which was reviewed as part of the 510(k) process, pain is listed as an anticipated adverse event.The instructions for use (ifu) also identifies pain as potential adverse event, which is communicated to the patient prior to implantation.Pain is a common and anticipated side effect of any surgical procedure, especially close to surgical date when healing and recovery is still ongoing.The complaint was reported within 2 days of the surgical procedure.It is unclear if the patient took proper care of the drains, potentially causing the pain as mentioned within the progress notes.
 
Event or Problem Description
Patient complained of moderate post-op pain.

Brand Name
HIMPLANT BY PENUMA
Common Device Name
PRE-FORMED PENILE SILICONE BLOCK
Manufacturer (Section D)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer (Section G)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer Contact
jonathan elist
8500 wilshire blvd
suite 707
beverly hills, CA 90211
3106522600
MDR Report Key17505911
Report Number3010606546-2023-00016
Device Sequence Number6101354
Product Code MIB
UDI-Device IdentifierB097IMD006L1
UDI-PublicB097IMD006L1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2020
Device Model Number40209-004
Device Lot Number860450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2016
Initial Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexMale